# SDR CA031020002

- Difficulty date: September 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: WE38007703
- Part serial: P122C
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKE OFF ROLL, THE SMOKE AFT LAV WARNING MESSAGE BECAME EVIDENT. THE LAVATORY SMOKE ALARM WAS GOING OFF AND THERE WAS A PRESENCE OF SOME SMOKE ACCORDING TO THE FLIGHT ATTENDANT. MAINTENANCE PERFORMED SOME TROUBLESHOOTING AND IN COMBINATION WITH THE HISTORICAL ASSOCIATION OF THIS ANOMALY WITH A MALFUNCTION IN THE APU ELECTED TO PLACE THE APU ON MEL.  THE AIRCRAFT RETURNED TO SERVICE.  LATER THE APU WAS REPLACED AND THE MEL WAS REMOVED.
